# SDR 2021FA0000170

- Difficulty date: June 12, 2021
- Submitted: June 13, 2021
- Operation: General aviation
- Aircraft: N75LV
- Make and model: Beech B200
- Aircraft serial: BB1075
- Aircraft time: 15,260 hours, 19,536 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: C/B Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FORM BASE PILOTS EXPERIENCED A PERCEIVED AN ELECTRICAL HOT ODOR.  FLIGHT RETURNED TO BASE.  TECHNICIANS TROUBLESHOT THE REPORTED ELECTRICAL ODOR AND FOUND THE OVERHEAD LIGHTING PANEL P.N. 100-364161-19 AND RIGHT CIRCUIT BREAKER LIGHTING PANEL P.N. 101-364421-1 ELECTRICAL INPUT WIRES LOOSE.  THE WIRE CONNECTIONS WERE RETORQUED WITH NO OTHER DEFECTS NOTED.
